# SDR UHLA2011062300229

- Difficulty date: June 23, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 17,598 hours, 9,811 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOCKED VISUAL INDICATOR (UPPER) INOP.  LUBED AND CLEARED LATCH INDICATOR, OPS CHECK GOOD IAW EMB 170 MM 52-12-00.
